MathSciNet Relay Station
MathSciNet bibliographic data
MR2559714 46B20 (03E35 46B26)
Koszmider, Piotr On a problem of Rolewicz about Banach spaces that admit support sets. J. Funct. Anal. 257 (2009), no. 9, 2723–2741.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement